# SDR 97ZZZX3020

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N391DJ
- Make and model: Cessna 340A
- Aircraft serial: 340A1250
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broke
- Location: Rt Inbd Door
- Part time: 2,187 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD DOOR BELLCRANK BROKE ON LANDING.  FURTHER INSPECTION FOR CAUSE FOUND RT MLG ROD PN 5045009-16 HAD A LOOSE JAMNUT AT INBOARD IDLER BELLCRANK.  POSSIBLE STRETCHING OF ROD END THREAD AND LENGTHENING OF ROD PLACED EXCESS TENSION ON BELLCRANK.
